# SDR DHL99742004

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION , NR 1 SLAT LIGHT AND L/E FLAPS LIGHT AMBER AT FLAPS 2.  RESEATED CANNON PLUG ON NR 1 SLAT ACUATOR. CYCLED FLAPS SEVERAL TIMES, OPS CHECKED GOOD.
